# SDR SIMA20120827003

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 31,533 hours, 29,379 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 2952, THE CREW REPORTED A POSSIBLE FUEL LEAK ON RIGHT WING TRAILING EDGE FROM INBOARD PORTION OF AILERON.  AT 6000 FEET, THE FLIGHT ATTENDANT NOTIFIED THE CREW OF FUEL LEAKING FROM THE RIGHT SIDE WING.  THE CAPTAIN DECLARED AN EMERGENCY, COMPLETED AOM VOL 1 CHECKLIST AND RETURNED TO DEPARTURE. AIRCRAFT REMOVED FROM SERVICE.  FOUND FLAPPER VALVE AT RIGHT WING RIB NR 19 BROKEN.  REPLACED FLAPPER VALVE AS PER AMM 28-11-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
